MAUDE Adverse Event Report: HOLLISTER, INC. APOGEE; APOGEE CLS SYSTEM IC 14FR 16IN

HOLLISTER, INC. APOGEE; APOGEE CLS SYSTEM IC 14FR 16IN
Model Number B14F
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number provided and no discrepancy was observed in the dhr review.The post-sterilization report was reviewed and all sterilization parameters were found to be within the specified acceptance criteria, and no abnormalities or deviations were identified.Evaluation of control/retention samples included product weight measurement.No evidence of a dry catheter condition was observed in the retain samples evaluated.As the complaint sample was not available, the investigation was conducted using available complaint details, production records and control samples.A causation between the hollister apogee catheter and the reported uti was unable to be established.
 
Event or Problem Description
It was reported that an end user who had been using the hollister apogee catheters noticed less lubricant present over the last 2 shipments.It was further reported that the patient was catheterized regardless and it caused irritation.Additionally, it was reported that they saw a doctor due to the irritation, were diagnosed with a uti and then prescribed antibiotics.

Brand Name
APOGEE
Common Device Name
APOGEE CLS SYSTEM IC 14FR 16IN
Manufacturer (Section D)
HOLLISTER, INC.
2000 hollister drive
libertyville IL 60048
Manufacturer (Section G)
HOLLISTER MEDICAL INDIA PRIVATE LIMITED
plot no. 27, sector 5
phase ii, hsiidc growth center
bawal, haryana 12350 1
IN   123501
Manufacturer Contact
karen deering
2000 hollister drive
libertyville, IL 60048
MDR Report Key24040252
Report Number3008191244-2026-00001
Device Sequence Number9057810
Product Code GBM
UDI-Device Identifier20610075177114
UDI-Public(01)20610075177114(17)280501(30)100(10)5E276
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberB14F
Device Catalogue NumberB14F
Device Lot Number5E276
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale